# SDR 97UAL900244

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4735U
- Make and model: Boeing 747122
- Aircraft serial: 19928
- Engine: Pwa JT9D7A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT WING DOOR LIGHT ILLUMINATED IN BOTH PRIMARY AND ALTERNATE POSITION ACCOMPANIED WITH RED DOOR AND GEAR LIGHT.  AIRCRAFT RETURNED TO BKK.  REPLACED LEFT WING DOOR ACTUATOR PER MAINTENANCE MANUAL.  OPERATION CHECKS NORMAL.
